On the sharp constant for starlikenessReportar como inadecuado

On the sharp constant for starlikeness - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 25 2001, Issue 6, Pages 383-387

Department of Applied Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

Received 24 February 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain a sharp constant of the sufficient condition for p-valently starlikeness, which had been studied by Nunokawa1991, Obradović and Owa 1989, and Li 1993.

Autor: Chen Keying

Fuente: https://www.hindawi.com/


Documentos relacionados